Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Panic attacks in gatherings - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   I am here in muscat
User :   workign as a graphic designer
Doctor :   ok
User :   i have some issues in my life
Doctor :   ok
User :   i am wid age of 31
User :   married
Doctor :   ok
User :   i becomes nervous sometimes... facing some people.. some functions and all
User :   not all the time it happens
Doctor :   since when you have this problem
User :   i think from many years
Doctor :   ok
Doctor :   it is mainly a panic attack
User :   ok
Doctor :   how often you get it
User :   what can i do to overcome this
User :   ?
User :   i am working in a good position as a graphic designer here in muscat (iam an indian keralite)
Doctor :   you need to involve in some exercises, yoga or meditation
User :   ok
Doctor :   provide your age, marital status
User :   some occassions i will be very confident
Doctor :   do you have any medical disorders
Doctor :   some times it does happen to all of us
Doctor :   the treatment is required if it occurs very oftenly

Doctor :   or disturbing your daily routine
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor